Lake Huron, 2014Marine Thunderstorm Wind in Lake Huron, May 13, 2014
May 13, 2014 · NWS DTX · 1 event in 1 county or zone
A thunderstorm moving into Lake Huron from Port Huron produced a 40 MPH wind gust.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A thunderstorm moving into Lake Huron from Port Huron produced a 40 MPH wind gust.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at May 13, 2:16 PM EST, 1 hour 1 minute earlier.
Area forecast discussion, May 13, 2:16 PM EST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
316 PM EDT TUE MAY 13 2014
.SHORT TERM...THROUGH TONIGHT
ONGOING LINEAR CORRIDOR OF CONVECTION WILL CONTINUE TO PROPAGATE
EAST-NORTHEAST INTO THE REMAINING RESERVOIR OF HIGHER INSTABILITY
CARRYING 1500 J/KG OF MLCAPE OVER THE EASTERN TIER OF SE MICHIGAN
THROUGH EARLY EVENING. SPECIAL 18Z DTX SOUNDING CLEARLY PAINTS THE
PICTURE OF THIS DOWNSTREAM ENVIRONMENT...A HEALTHY AND DEEP LAYER OF
INSTABILITY WITH SUPPORTIVE LAPSE RATES AND AN ADEQUATE 0-6 KM WIND
FIELD. THIS PROFILE WILL SUSTAIN A SEVERE THUNDERSTORM RISK
PRIMARILY FOR STRONG WIND GUSTS THROUGH THE DURATION OF THIS
ACTIVITY INTO THE EVENING. HEAVY RAINFALL WITH THE GREATER
ECHOES...INCH PER HOUR TYPE RATES THUS FAR.
GRADUAL HEIGHT FALLS WILL EASE THE SURFACE COLD FRONT THROUGH DURING
THE FIRST HALF OF THE NIGHT. TRAILING MID LEVEL FRONTAL FORCING
WILL TEND TO INCREASE OVERNIGHT AS A SHORTWAVE WORKS THROUGH THE
SOUTHWEST FLOW AND FAVORABLE RIGHT ENTRANCE REGION JET DYNAMICS
INCHES CLOSER. THIS WILL MAINTAIN AT LEAST A CHANCE FOR RENEWED
SHOWER DEVELOPMENT OVERNIGHT...PARTICULARLY ACROSS THE EASTERN
CORRIDOR. SHALLOW COLD AIR ADVECTION WILL ALSO CONTRIBUTE TO AN
EXPANSION IN STRATUS OVERNIGHT. LOWS IN THE LOW TO MID 50S.
&&
.LONG TERM...WEDNESDAY THROUGH NEXT TUESDAY
UPPER ENERGY NEAR THE FOUR CORNERS WILL RIDE THROUGH THE LONGWAVE
TROUGH POSITIONED OVER THE CENTRAL CONUS...MEETING UP WITH ENERGY
DROPPING DOWN FROM THE NORTHWEST TERRITORIES TO FORM A CLOSED UPPER
LOW OVER THE WESTERN GREAT LAKES AND MIDWEST BY THURSDAY. THIS WILL
BRING AN OVERALL COOL AND WET PATTERN TO THE AREA WEDNESDAY AND
THURSDAY...WITH THE BIGGEST STORY BEING THE THREAT FOR HEAVY RAIN
AND POSSIBLY FLOODING BY WEDNESDAY NIGHT.
AS THE ENERGY LIFTS UP INTO THE OHIO VALLEY AND MICHIGAN FROM THE
SOUTHWEST DESERTS...IT WILL SEND AN AREA OF SURFACE LOW PRESSURE UP
ACROSS THE OHIO VALLEY AND INTO EASTERN ONTARIO. THIS LOW WILL RIDE
UP ALONG A FRONTAL BOUNDARY THAT WILL BE STRETCHED FROM EASTERN
ONTARIO DOWN THROUGH ARKANSAS BY LATE TONIGHT. THE FRONT WILL
CONTORT AND CONTRACT AS THE LOW LIFTS UP INTO THE OHIO
VALLEY...BENDING THE FRONT BACK UP INTO LOWER MICHIGAN LATE
WEDNESDAY INTO THURSDAY BEFORE IT PUSHES EAST. RAIN WILL SPREAD INTO
THE AREA...POTENTIALLY BECOMING HEAVY...AS THE FRONT BECOMES
ORIENTATED ALMOST PERPENDICULAR TO A 40-50 KT LOW-LEVEL JET THAT
WILL NOSE INTO SOUTHEAST MICHIGAN WEDNESDAY EVENING AND
OVERNIGHT...WHILE PW VALUES REMAIN FAIRLY HIGH AROUND 1.25 INCHES.
ROBUST ASCENT LOOKS TO OCCUR THROUGH A FAIRLY DEEP LAYER OF THE
ATMOSPHERE AS FGEN STRENGTHENS IN THE LOW AND MID LEVELS AND IS
ENHANCED BY RIGHT ENTRANCE REGION FORCING PROVIDED BY A JET STREAK
LIFTING UP THROUGH THE MIDWEST. FLOODING WILL BE THE MAIN CONCERN AS
RAIN BEGINS LATE ON WEDNESDAY AND CONTINUES THROUGH THURSDAY
MORNING. A FEW THUNDERSTORMS OR HEAVIER RAIN SHOWERS WILL ALSO BE
POSSIBLE WITH GOOD CONVECTIVE INSTABILITY SHOWN ON
CROSS-SECTIONS...JUST ABOVE THE FGEN LAYER...BRINGING INCREASED
PRECIP RATES IN LOCALIZED AREAS. WILL FORGO ISSUANCE OF A FLOOD
WATCH RIGHT NOW TO MINIMIZE CONFUSION WITH ONGOING CONVECTION (WHICH
ALSO HAS POTENTIAL FOR HEAVY RAIN AND LOCALIZED FLOODING)...AND AS
THE EXPECTED PLACEMENT OF THE FRONTAL BOUNDARY COULD STILL SHIFT
OVER THE NEXT FEW MODEL RUNS. 12Z EURO WAS SLIGHTLY FURTHER TO THE
EAST THAN THE OTHER MODELS...BUT OVERALL CONSENSUS AND TRENDS DO
PLACE THE BEST FORCING OVER SOUTHEAST MICHIGAN.
TEMPERATURES WILL COOL TOMORROW BEHIND THE FRONT THAT WILL PUSH
THROUGH THIS EVENING...THEN COOL FURTHER FOR THURSDAY AS COLDER AIR
IS PULLED IN BEHIND THE DEPARTING LOW PRESSURE SYSTEM. LOOKING FOR
HIGHS ONLY IN THE LOW 60S TOMORROW...AND THEN ONLY IN THE 50S
THURSDAY AS H850 TEMPS PLUMMET TO NEAR FREEZING. WILL NEED TO WATCH
POTENTIAL FOR FROST IF THE SYSTEM EXITS EARLY ENOUGH FOR SKIES TO
CLEAR AND WINDS TO BECOME LIGHT THURSDAY NIGHT. FOR NOW MIN TEMPS
ALONG AND NORTH OF I-69 WARRANT A PATCHY FROST MENTION AS THEY FALL
TOWARDS THE MID 30S.
UPPER LEVEL TROUGH WILL DEEPEN ON FRIDAY AND BECOME A CLOSED 542 DAM
LOW. THIS LOW WILL BE CUTOFF...SPINNING COLD UPPER LEVEL
TEMPERATURES AND STEEP LAPSE RATES THROUGH SUNDAY BEFORE MOVING EAST
OF THE GREAT LAKES. THIS WILL CONTINUE TO BRING TEMPS WELL BELOW
CLIMO NORMS. DIURNAL CU WILL DEVELOP EACH DAY DUE TO THE POOL OF
COLD AIR ALOFT. SURFACE HIGH PRESSURE WILL EVENTUALLY DRY OUT THE
LOW LEVELS...LOWERING THE CHANCE FOR SHOWERS OR THUNDERSTORMS FOR
SUNDAY AND BEYOND. FRI AND SAT STILL HOLD CHANCE POPS AS REMNANT
MOISTURE AT 925MB WILL KEEP SHOWER ACTIVITY IN THE FORECAST.
&&
.MARINE...
FOG WILL CONTINUE TO AFFECT MUCH OF LAKE HURON INTO THIS EVENING AS
WARM MOIST AIR CONTINUES TO STREAM OVER TOP OF THE COLD WATER. AREA
WEBCAMS AND SURFACE OBSERVATIONS SHOW GOOD WESTERLY FLOW HAS PUSHED
THE FOG OUT OF THE NEARSHORE AREAS...AND HAVE DROPPED THE MARINE FOG
ADVISORY THERE. FOR THE REMAINDER OF LAKE HURON...FOG WILL REMAIN
POSSIBLE UNTIL A COLD FRONT PUSHES ACROSS THE AREA EARLY TONIGHT.
THIS FRONT WILL ALSO BRING THE CHANCE FOR SHOWERS AND
THUNDERSTORMS...SOME STRONG OR EVEN SEVERE.
LOW PRESSURE LIFTING UP THROUGH THE OHIO VALLEY WILL BRING AN
INCREASE IN NORTHEAST TO NORTH WINDS WEDNESDAY EVENING AND
OVERNIGHT. SMALL CRAFT ADVISORIES MAY BE NEEDED FOR THE SOUTHERN
LAKE HURON NEARSHORE WATERS AND SAGINAW BAY TO COVER WINDS GUSTING
BETWEEN 20 AND 30 KNOTS...AND AS WAVES POTENTIALLY BUILD IN EXCESS
OF 4 FEET.
&&
.AVIATION...ISSUED 140 PM EDT TUE MAY 13 2014
//DISCUSSION...
EXISTING UNSTABLE PRE-FRONTAL ENVIRONMENT WILL SUPPORT SHOWER AND
THUNDERSTORM DEVELOPMENT THROUGH THE EVENING HOURS. LATEST RADAR
TRENDS CONTINUE TO INDICATE AN INITIAL PERIOD OF CONVECTION
IMPACTING MBS AND FNT AT THE START OF THE PERIOD...WITH ADDITIONAL
DEVELOPMENT EXPANDING INTO PTK/DTW 20-21Z. CLUSTERS OF SHOWERS AND
THUNDERSTORMS WILL LIKELY IMPACT THE SOUTHERN TERMINALS WELL INTO
THE EVENING. PERSISTENT MID LEVEL FRONTAL FORCING AND MOIST
CONDITIONS WILL THEN SUPPORT AN EXPANDING STRATUS DECK WITH
ADDITIONAL SHOWERS TONIGHT. POTENTIAL DOES EXIST FOR PERIOD OF IFR
DURING THIS TIME.
FOR DTW...CURRENT TRENDS UPSTREAM CONTINUE TO INDICATE THE GREATEST
POTENTIAL FOR THUNDERSTORMS WILL CENTER BETWEEN 21Z AND 00Z. WIND
SHIFT WITH THE COLD FRONT AROUND 02Z.
//DTW THRESHOLD THREATS...
* LOW CONFIDENCE IN CEILINGS BELOW 5000 FT THIS AFTERNOON. HIGH
CONFIDENCE THIS EVENING AND TONIGHT.
* MEDIUM CONFIDENCE IN THUNDERSTORMS IMPACTING THE AIRPORT THIS
EVENING.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
DENSE FOG ADVISORY...LHZ363-LHZ421-LHZ441-LHZ442-LHZ443-LHZ462-
LHZ463-LHZ464...UNTIL 8 AM WEDNESDAY.
DENSE FOG ADVISORY...LHZ362...UNTIL 4 AM WEDNESDAY.
DENSE FOG ADVISORY...LHZ361...UNTIL 11 PM TUESDAY.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
SHORT TERM...MR
LONG TERM....HLO/MM
MARINE.......HLO
AVIATION.....MR
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, May 13, 3:01 AM EST, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
401 AM EDT TUE MAY 13 2014
MIZ047>049-053>055-060>063-068>070-075-076-082-083-140800-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
401 AM EDT TUE MAY 13 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH EARLY
AFTERNOON...THEN THEY WILL BECOME MORE NUMEROUS BY LATE AFTERNOON
AND EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING
WIND GUSTS OF 50 TO 60 MPH AND HAIL TO THREE QUARTERS OF AN INCH
IN DIAMETER. INTENSE RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORM THAT OCCURS.
THERE IS A CHANCE OF ADDITIONAL LOCALIZED HEAVY RAINFALL AMOUNTS
AND FLOODING. INDIVIDUAL THUNDERSTORMS WILL MOVE TO THE NORTHEAST
AT 40 MPH. THERE IS A CHANCE THAT THUNDERSTORMS MAY REDEVELOP AND
REPEATEDLY MOVE OVER THE SAME AREAS. A COLD FRONT WILL MOVE ACROSS
THE AREA THIS EVENING...COLLIDING WITH WARM MOIST AND UNSTABLE AIR
OVER THE REGION...WHICH WILL TRIGGER NUMEROUS THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
WIDESPREAD RAIN IS FORECAST WEDNESDAY NIGHT INTO THURSDAY...
POSSIBLY AMOUNTING TO AN ADDITIONAL INCH OF RAINFALL. THIS ADDED
RAINFALL COULD LEAD TO ADDITIONAL FLOODING CONCERNS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-140800-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
401 AM EDT TUE MAY 13 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.
.DAY ONE...TODAY AND TONIGHT
A DENSE FOG ADVISORY IS IN EFFECT FOR LAKE HURON TODAY AND
TONIGHT. PLEASE REFER TO THE LATEST OPEN LAKE AND NEARSHORE MARINE
FORECASTS FOR DETAILS.
SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH EARLY AFTERNOON...
THEN THEY WILL BECOME MORE NUMEROUS BY LATE AFTERNOON AND EVENING.
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 35
TO 45 KNOTS AND HAIL TO THREE QUARTERS OF AN INCH IN DIAMETER.
INTENSE RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE
POSSIBLE WITH ANY THUNDERSTORM THAT OCCURS. INDIVIDUAL
THUNDERSTORMS WILL MOVE TO THE NORTHEAST AT 40 MPH. THERE IS A
CHANCE THAT THUNDERSTORMS MAY REDEVELOP AND REPEATEDLY MOVE OVER
THE SAME AREAS. A COLD FRONT WILL MOVE ACROSS THE AREA THIS
EVENING...COLLIDING WITH WARM MOIST AND UNSTABLE AIR OVER THE
REGION...WHICH WILL TRIGGER NUMEROUS THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
SC
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, May 13, 2:38 PM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
338 PM EDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND GST ROMULUS 42.22N 83.37W
05/13/2014 M58.00 MPH WAYNE MI ASOS
&&
DELLIOTTLocal storm report, May 13, 2:45 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
345 PM EDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM TSTM WND DMG 2 WNW ANN ARBOR 42.28N 83.77W
05/13/2014 WASHTENAW MI LAW ENFORCEMENT
HURON - DEXTER AND MAPLE STREETS...6 HOMES WITH
STRUCTURAL DAMAGE.
&&
DELLIOTTLocal storm report, May 13, 2:47 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
347 PM EDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM TSTM WND GST LIVONIA 42.40N 83.37W
05/13/2014 E50.00 MPH WAYNE MI TRAINED SPOTTER
NEAR 8 MILE AND FARMINGTON
&&
DELLIOTTLocal storm report, May 13, 3:01 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
401 PM EDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND GST CLINTON TOWNSHIP 42.59N 82.92W
05/13/2014 M61.00 MPH MACOMB MI PUBLIC
VIA FACEBOOK
&&
DELLIOTTLocal storm report, May 13, 3:10 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
410 PM EDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
DELLIOTTLocal storm report, May 13, 3:12 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
412 PM EDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM TSTM WND DMG 1 WSW ANN ARBOR 42.27N 83.75W
05/13/2014 WASHTENAW MI PUBLIC
LARGE TREE UPROOTED AND FELL ON TOP OF DETATTACHED GARAGE
AT MAIN AND KOCH ROADS
&&
DELLIOTTMarine Thunderstorm Wind, Port Sanilac to Port Huron Mi 5nm Offshore to Us/Canadian Border
- When
- May 13, 3:17 PM EST
- Where
- Port Sanilac to Port Huron Mi 5nm Offshore to Us/Canadian Border forecast zone, Port Huron
- Measured
- 35 kt (40 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 42.980, -82.420
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in California, May 13 to 22, 20146 injured · $29 million · 8 events
- Flash Flooding in New York, May 13 to 14, 2014$11 million · 13 events
- Flash Flooding in New York, May 13, 2014$6.9 million · 10 events
- Hail and Damaging Winds in Ohio, May 13 to 14, 2014$168,000 · 1.75 in hail · 47 events
- Flash Flood and Damaging Winds in Michigan, May 13, 2014$234,000 · 65 kt wind · 23 events
- Flash Flooding and Hail in New York, May 13, 2014$290,000 · 1.5 in hail · 12 events
- Flash Flooding and Hail in West Virginia, May 13 to 14, 2014$105,000 · 1.75 in hail · 12 events
- Hail and Damaging Winds in Indiana, May 13, 2014$85,000 · 65 kt wind · 4 events
- Damaging Wind in Kentucky, May 13, 2014$30,000 · 50 kt wind · 1 event
- Rip Currents in Florida, May 13, 20141 injured · 2 events
- Hail and Damaging Winds in Ohio, May 13 to 14, 2014$10,000 · 2 in hail · 10 events
- Hail in Kentucky, May 13, 2014$15,000 · 1.25 in hail · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 513847.